# SDR CALA2021052400708

- Difficulty date: May 22, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N25705
- Make and model: Boeing 737724
- Aircraft serial: 28766
- Aircraft time: 72,056 hours, 25,760 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A880011
- Condition: Cracked
- Location: L1 Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL CRACK NOTED ON L1 WINDOW FRAME WHILE AIRCRAFT WAS PRESSURIZED. SEE ATTACHED PICTURES ADDITIONAL PICS.CRACK LOCATED ON C-D POST.CRACK. MEASURES 0.9" LENGTH. IAW AVO#ESC210516-0705-1 R.A. PERFORMED HFEC INSPECTION ABOVE WELL AS DVI OF SAME AREA.  CRACK INDICATIONS NOTED.  NEW LOG PAGE GENERATED PER PART C OF THE REFERENCED AVO. AND BELOW IN AREAS DEFINED BY FIGURE 8 ON L1 WINDOW FRAME, AS REF TO LP 6315678 FOR CRACK DOCUMENTATION. REMOVED A-C SILL PANEL P/N 141A8815-7 AND BRACKET 141A9504-7 AL ONG WITH FASTENERS REF AVO ESC210516-0705-2 STEP A-1 ACCOMPLISHED STEPS A1, A2 AND B1, OF AVO# ESC210516-0705-2. RII CW ON  STEPS A1, A2 AND B1, OF AVO# ESC210516-0705-2.OK TO CONTINUE. TRIMMED OUT EXISTING COUNTERSINK FASTENER IAW FIGURE 14, STEP 1 AND BEGAN STEP C.1. BY INSTALLING 16 BACB30YP6K5 FASTENERS IAW AVO ESC210516-0705-2 REV -. STEP C.1. NOT COMPLETE. C. 1 REF TORQUE VALUES SRM 51-40-04-0G-0 PAGE 10 OF 17. COMPLIED WITH RII PART OF (AVOID VERBAL ORDER) PAGE 4 OF 34 STEP FURTHER ISSUE SHEETMETAL LEAD NOTIFIED ENGINEERING WITH 1) BEING ON PAGE 17 OF 34 OF AVO STEP 2 REQUIRING INSTALL FILLER (NOT SPECIFIED) FOR RELIEF CUT MADE. WAITING ON DAY SHIFT ENGINEER ESC210516-0705-2. ACCOMPLISHED COUNTERBORE PER STEP 17 OF PAGE 25 IAW AVO COMPLETED STEPS 1 AND 2 ON PAGE 17 OF AVO#ESC210516-0705-2 REV A SEALED, INSTALLED FASTENERS, FABRICATED AND INSTALLED FILLER. COMPLETED STEPS 1 THRU 16 ON PAGE 24 AND 25 OF AVO#ESC210516-0705-2 LOCATED DOUBLER AND TRIPLER AND DRILLED HOLES TO SECUR
